Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 29, 2014, 05:24:11 AM

Login with username, password and session length


Members
  • Total Members: 24078
  • Latest: Rlhayn
Stats
  • Total Posts: 647779
  • Total Topics: 49368
  • Online Today: 167
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 131
Total: 133

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: side effects  (Read 2085 times)

0 Members and 1 Guest are viewing this topic.

Offline motherinneed

  • Member
  • Posts: 76
side effects
« on: July 13, 2006, 09:40:58 AM »
My son is newly diagnosed with HIV and he calls me asking me about side effects. I need some help as reading aboutthe side effects of his medications  in literature is not as good as hearing from people t hat are on the same meds.

My son is on sustiva and truvada.Most of the side effects he  has been experiencing I have read about on this site but two side effects I have not seen mentioned.  Has anyone experienced tingling and/or numbness in the fingers and toes? How about any changes in vision? 

Please any comments are welcome as I do not know how to advise him.   Thank you.

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: side effects
« Reply #1 on: July 13, 2006, 09:50:20 AM »
Hi mom - If I grab something too hard then I will get some weird sensations in the fingers for about 1 minute then they go away. So, now, I know to handle things like a normal person and I won't get those feelings. Vision for me is the same. W'ere here for you/your son  8)  :)

Alex
(on Epzicom, Lexiva, Norvir)

Offline motherinneed

  • Member
  • Posts: 76
Re: side effects
« Reply #2 on: July 13, 2006, 09:59:06 AM »
Thank you for being there for me and my son. When he calls me with these side effect issues I feel so helpless. I am so glad this site exists.  My son found out he was HIV poz when he was diagnosed and treated for neurosyphilis. He went through 2 weeks of IV antibiotics. When he tells me about side effects I get concerned that  neurosyphilis was not wiped out with the antibiotics.  He is very concerned about getting another spinal tap as it left him with weeks of intense headaches. I know this is not the right forum for this question so I may not find an answer here, but if anyone has had neurosyphilis and been treated could you tell me if your MD had to retest you just by a blood test or do another spinal tap?

My sons infectious disease MD seems very negative, anyone recommend some Md's in Brooklyn, NY?
« Last Edit: July 13, 2006, 10:05:15 AM by motherinneed »

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: side effects
« Reply #3 on: July 13, 2006, 09:38:26 PM »
motherinneed: please read my private messages to you. it's on the left side of your screen - it says "PM:" ....click that

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.